# SDR SIMA20141205001

- Difficulty date: December 5, 2014
- Submitted: December 8, 2014
- Operation: Air carrier
- Aircraft: N674RJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500801
- Aircraft time: 26,829 hours, 23,615 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Skin
- Condition: Dented
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERMANENT REPAIR RT OVERWING EMER EXIT DOOR.  PERFORMED PERMANENT REPAIR OF RT PAX CABIN ESCAPE HATCH SKIN DENTS IAW ERS ERS-EM-52DF-212 PART B REV 1 TDMI 674T5213 RESTORED.
